Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Rigidity of graded regular algebras


Authors: E. Kirkman, J. Kuzmanovich and J. J. Zhang
Journal: Trans. Amer. Math. Soc. 360 (2008), 6331-6369
MSC (2000): Primary 16E10, 16W30, 20J05
Published electronically: June 26, 2008
MathSciNet review: 2434290
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a graded version of Alev-Polo's rigidity theorem: the homogenization of the universal enveloping algebra of a semisimple Lie algebra and the Rees ring of the Weyl algebras $ A_n(k)$ cannot be isomorphic to their fixed subring under any finite group action. We also show the same result for other classes of graded regular algebras including the Sklyanin algebras.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 16E10, 16W30, 20J05

Retrieve articles in all journals with MSC (2000): 16E10, 16W30, 20J05


Additional Information

E. Kirkman
Affiliation: Department of Mathematics, Wake Forest University, P.O. Box 7388, Winston-Salem, North Carolina 27109
Email: kirkman@wfu.edu

J. Kuzmanovich
Affiliation: Department of Mathematics, Wake Forest University, P.O. Box 7388, Winston-Salem, North Carolina 27109
Email: kuz@wfu.edu

J. J. Zhang
Affiliation: Department of Mathematics, University of Washington, Box 354350, Seattle, Washington 98195
Email: zhang@math.washington.edu

DOI: http://dx.doi.org/10.1090/S0002-9947-08-04571-6
PII: S 0002-9947(08)04571-6
Keywords: Artin-Schelter regular algebra, group action, reflection, trace, Hilbert series, fixed subring, quantum polynomial rings
Received by editor(s): November 6, 2006
Published electronically: June 26, 2008
Article copyright: © Copyright 2008 American Mathematical Society



Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia